# SDR CA991208026

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 82455023015
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE NOSE GEAR ALTERNATE INDICATION LIGHT WAS FOUND TO BE INOPERATIVE. THE LIGHT HARNESS HAD BEEN DAMAGED IN THE AREA OF THE NOSE GEAR STRUT.  THE HARNESS WAS REPLACED.
